Home   >   CSC-OpenAccess Library   >   Intelligent Systems   >  International Journal of Logic and Computation (IJLP)
International Journal of Logic and Computation (IJLP)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1290
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 2   ISSUE - 1    
Publication Date - March / April 2011      |       Pages - 1 - 13
Download Complete Issue    (937.36KB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
FIFO Based Routing Scheme for Clock-less System    
R.K.Sharma, A.K.Gupta, Mansi Jhamb, Vinod Kumar Khera    
Pages - 1 - 13     |    Revised - 31-03-2011     |    Published - 04-04-2011    
Full Text Available  (479.14KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles